# SDR DL72L981001

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH LONG CRACK WAS FOUND IN THE UPPER FWD CORNER OF THE R1 DOOR SKIN CUTOUT.  THE CRACK WAS ROUTED OUT AND AN EXTERNAL ALUMINUM DOULBER INSTALLED PER ER/A 364704-14, REV A.
